# SDR C2XA01IA298

- Difficulty date: July 23, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-135LR
- Aircraft serial: 145075
- Aircraft time: 7,605 hours, 5,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT HAND OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
